| Model Number |
E1455 |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the procedure, the clear insulation of the electrode fell into the patient's cavity/body.It was fully retrieved but x-ray was not required to assist in locating the pieces.This had apparently happened several times at several of musc locations.
Additional Manufacturer Narrative
Additional information: b5, g3, h6.Correction: d3 (street 1, mfr city and mfr region).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the procedure, the clear insulation of the electrode fell into the patient's cavity/body.It was fully retrieved but x-ray was not required to assist in locating the pieces.This had apparently happened several times at several of musc locations.There was no patient injury.